When your meds are changed or what not

Do you find yourself nervous or anxious over how you are going to feel?

I went to the heart clinic today. We upped my coreg from 12.5 two times a day to 12.5 in the AM and 25 in the evening. If I do well with that... then I up it to 25 twice daily.

Just nervous.. causing anxiety...

anyone else? Just a "hey.. yeah been there" would be AWESOME! :) Thanks.

Report post

6 replies. Join the discussion

My Coreg was just upped a couple of weeks ago from 12.5
twice a day to 25 twice a day. Each time it's been increased,
it kicks may tail for about 4 days but I've been fortunate that I
adjust relatively well. It still slows me down at times but
I can't complain over all.

Report post

I haven't been on that medication, but when they switched me to my 3rd medication Flecainide I was really nervous. I was terrified to be quite honest. The 2nd medication I was on made me feel absolutely miserable and the warning I read when looking up information about Flecainide didn't help me feel comfortable when making the switch. I've been on it for about 2 weeks and things seem to be going okay, some great days, some bad days, and a lot of average days....that's not too bad I guess. Good luck to you!!!

Report post

Deedeeto3 - Yes, that's the other thing.. the tail kicking. I'm hoping I just don't have that LOL. Thank you so much for replying!!!! We'll see.

MOmmytoTnL - Thank you so much for replying. I, too, look up all the stuff on meds. I have had some strange reactions before so I do not take meds lightly. I am glad things are averaging out to be ok for you!!

Report post

Yeppers,

Got switched from Nitrostat to Isosorbide SA 30 mg and it gave me the headache from hell, dizziness and grumpiness.

Take Care,

KB

Report post

Hello my friend...I take coreg 25 mg twice a day...have been on that dose for months. It does get better and they told me when I left the UW the other day that I will be on the heart meds the rest of my life...silly me, I guess I thought I could go off them at some point... I take the coreg, enalapril, 5 mg, lasix, 80 mg, aldactone, 50 mg and warfarin, 7.5 mg...my mom is also injecting heparin into my stomach twice a day until my warfarin level is back theraputic after my ablation... Hang in there with the coreg...the tiredness should ease up at least a bit. Hugs to you,
Debbie

Report post

Yes all meds can do funny things and this varies greatly from person to person.
Beta Blockers are very tricky and some people tolerate them where others do not.
I cannot have Metoprolol, as this increases Coronary Vasospasms .... which I have.
There are other beta blockers that I could try, but at the moment arrhythmia's is not the issue anymore.
Good Luck everyone
Smiles
Tamara

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support WomenHeart

Help WomenHeart reach its goals and support people like yourself by making a donation today.

Donate to  WomenHeart

Discussion topics

Heart health links and resources


The SCAD Ladies Stand Up -- Read the special report

Community leaders

Disclaimer

The information provided by this online support network through WomenHeart: The National Coalition for Women with Heart Disease and Inspire is for general informational purposes only. The information is not intended to substitute for professional medical advice, diagnoses, or treatment. If you are ill, or suspect that you are ill, see a doctor immediately. In an emergency, call 911 or go to the nearest emergency room. WomenHeart: The National Coalition for Women with Heart Disease never recommends or endorses any specific physicians, products or treatments for any condition.